# SDR UALA2011011000126

- Difficulty date: January 8, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,938 hours, 14,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lav Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN AFT LAV, FLT DIVERTED.  TURNED OFF AFT LAV WATER HEATER, ALL GALLEY POWER AND CABIN LIGHTS.  PULLED CB FOR LAV FLUSH MOTOR IN AFT CABIN.  FLT ATTENDANT REPORTED NO CHANGE IN ODOR.  PLACED UTILITY BUSSES TO OFF.  STILL NO CHANGE.  ACCOMPLISHED INSPECTION OF CABIN AND GALLEY AND LAV AREAS.  FOUND BURNED LIGHT SOCKET FOR AFT LAV MIRROR LIGHTS.  WIRES REMOVED FROM AFT LAV MIRROR LIGHTS AND CAPPED AND SECURED WIRES.  MIRROR LIGHTS INOP.  REPLACED LIGHT SOCKET, INSTALLED NEW LAMPS, CHECKS OKAY.
